The Diophantine equation x(2) - (t(2) + t)y(2) - (4t+2)x + (4t(2)+4t)y=0


TEKCAN A. , Ozkoc A.

REVISTA MATEMATICA COMPLUTENSE, vol.23, no.1, pp.251-260, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 1
  • Publication Date: 2010
  • Doi Number: 10.1007/s13163-009-0009-8
  • Title of Journal : REVISTA MATEMATICA COMPLUTENSE
  • Page Numbers: pp.251-260

Abstract

Let t >= 1 be an integer. In this work, we consider the number of integer solutions of Diophantine equation